CSpace
ON 2ND-ORDER NONDEGENERATE IMMERSIONS OF S1 IN R2
LI, BH
1987-03-01
Source PublicationTOPOLOGY AND ITS APPLICATIONS
ISSN0166-8641
Volume25Issue:2Pages:161-164
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1987G978200009
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27728
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, BH. ON 2ND-ORDER NONDEGENERATE IMMERSIONS OF S1 IN R2[J]. TOPOLOGY AND ITS APPLICATIONS,1987,25(2):161-164.
APA LI, BH.(1987).ON 2ND-ORDER NONDEGENERATE IMMERSIONS OF S1 IN R2.TOPOLOGY AND ITS APPLICATIONS,25(2),161-164.
MLA LI, BH."ON 2ND-ORDER NONDEGENERATE IMMERSIONS OF S1 IN R2".TOPOLOGY AND ITS APPLICATIONS 25.2(1987):161-164.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, BH]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, BH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, BH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.